Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1997 / Article

Open Access

Volume 3 |Article ID 787253 |

E. K. Boukas, H. Yang, "Robust stability of nonlinear piecewise deterministic systems under matching conditions", Mathematical Problems in Engineering, vol. 3, Article ID 787253, 13 pages, 1997.

Robust stability of nonlinear piecewise deterministic systems under matching conditions

Received06 Mar 1996


This paper deals with the robustness of the class of nonlinear piecewise deterministic systems with unknown but bounded uncertainties. Under the assumption that all the modes of the markovian jump process (disturbance) communicate, the complete access to the system state and the boundedness of the uncertainties, a sufficient condition for stochastic stability of this class of systems is given. An example is presented to validate the proposed results.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.